Posted by don (126.96.36.199) on November 25, 2001 at 11:50:10:
In Reply to: 'go away, go away, go away'... posted by Scott Hardy on November 25, 2001 at 11:26:28:
If you are experiancing CH, and it sounds like you are, the CT scan will indicate nothing. Is your doc a neuro? Either way cut right to the chase. Suggest to your Doc that verapimil has helped loads of people, myself included. Imitrex for an abortive. Seems most folks, including myself, find the injections to be a God send. As for sleeping try the over the counter Dramamine. Careful dont by the no doze type like I did by accident. DUH! If you have CH get aggressive, if you dont the docs could be feeding you tylenols and other bullshit meds for a long time. They like to be safe. Dont bother with aspirin.Fuck that, your in some serious pain and you need serious meds. but try and stay away from the narcs. They'll do more harm than good in the long run and they simply aren't neccesary for most CH sufferers. So there is my long winded suggestion. Do with it what yopu may. Good luck and stick around.
Post a Followup